MAUDE Adverse Event Report: COVIDIEN LLC DELTA CHAMBER; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

COVIDIEN LLC DELTA CHAMBER; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 24053
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a shunt revision after the shunt was in place, the surgeon pressed on the dome of the valve, and cerebrospinal fluid came out of a hole in the delta chamber.Per the manufacturer representative, the surgeon felt comfortable leaving it.

Brand Name
DELTA CHAMBER
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield 02048
MDR Report Key11509002
Report Number9612501-2021-00421
Device Sequence Number2775835
Product Code JXG
UDI-Device Identifier00763000028046
UDI-Public00763000028046
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K862907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2025
Device Model Number24053
Device Catalogue Number24053
Device Lot Number0221088712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1